Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: side effects anti-depressants allinmymind

Posted by rainyday on February 27, 2004, at 9:47:30

In reply to Re: side effects anti-depressants allinmymind, posted by CareBear04 on February 25, 2004, at 19:44:51

> Beta blockers should take care of the racing heart/heart palpitations. The side effects can vary, as with any other drug. For me, propranolol caused some nausea, depression, lightheadedness, low blood pressure, and cold extremities. I guess the latter two side effects are due to the beta blockers keeping blood from going to your head and hands or something like that, if I remember correctly. I didn't stay on it for very long, but it did take care of my physical anxiety for as long as i was on it. It may be worth a try for you.


I was prescibed beta blockers as migraine treatment, as were 2 other women in my family. In all 3 of us the side effects were similarly extreme: uncontrollable weepiness. It also made me dizzy, caused tingling in hands and feet, and sometimes I would faint if I got up too quickly (i.e., getting out of bed in the morning!! That's not how I like to sleep in!). Not an acceptable side effect, but for many others this medication is just the thing. I heard it's prescribed to concert musicians to lessen hand trembling caused by stage fright.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[318187]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rainyday thread:317562
URL: http://www.dr-bob.org/babble/20040223/msgs/318187.html